Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 71, NWS Green Bay, WI

October 16, 2016

NWS Green Bay, WI issued this small craft advisory at Oct 16, 2016, 3:33 PM CDT. It took effect at Oct 17, 2016, 4:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2016, 3:33 PM CDT (20:33 UTC)
In effect from
Oct 17, 2016, 4:00 AM CDT
Expired
Oct 18, 2016, 8:56 AM CDT
In force
29 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

135 
WHUS73 KGRB 162033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT SUN OCT 16 2016

...BRIEF PERIOD OF GUSTY WINDS AND HIGH WAVES MONDAY MORNING...

.INCREASING SOUTH WINDS ARE EXPECTED AHEAD OF A COLD FRONT. SOUTH
WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF HAZARDOUS
CONDITIONS TO THE SMALL CRAFT. BEHIND THE COLD FRONT MONDAY NIGHT
GUSTY WEST WINDS MAY POSE ANOTHER PERIOD OF HAZARDOUS CONDITIONS.

LMZ541-170445-
/O.NEW.KGRB.SC.Y.0071.161017T0900Z-161017T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
333 PM CDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON CDT MONDAY.

* WINDS...SOUTH WINDS UP TO 15 TO 25 KNOTS MONDAY EARLY MORNING
  THROUGH AROUND NOON.

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
016 
WHUS73 KGRB 170211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT SUN OCT 16 2016

...BRIEF PERIOD OF GUSTY WINDS AND HIGH WAVES MONDAY MORNING...

.INCREASING SOUTH WINDS ARE EXPECTED AHEAD OF A COLD FRONT. SOUTH
WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF HAZARDOUS
CONDITIONS TO THE SMALL CRAFT. BEHIND THE COLD FRONT MONDAY NIGHT
GUSTY WEST WINDS MAY POSE ANOTHER PERIOD OF HAZARDOUS CONDITIONS.

LMZ541-171015-
/O.CON.KGRB.SC.Y.0071.161017T0900Z-161017T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
911 PM CDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CDT
MONDAY...

* WINDS...SOUTH WINDS UP TO 15 TO 25 KNOTS MONDAY EARLY MORNING 
  THROUGH AROUND NOON. 

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
488 
WHUS73 KGRB 170935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CDT MON OCT 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT...

.GUSTY SOUTH WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF
HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING.

IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION
ISSUES THIS MORNING...AND POSSIBLY THROUGH THIS EVENING.

LMZ541-171745-
/O.NEW.KGRB.MF.Y.0011.161017T0935Z-161017T1500Z/
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
435 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL
  GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND
  DECREASE LATE TONIGHT.

* WAVES WILL BUILD TO 4 TO 6 FT BY THIS EVENING...THEN GRADUALLY
  SUBSIDE BELOW 4 FT ON TUESDAY MORNING.

* VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THIS MORNING.
  THE FOGGY CONDITIONS MAY LINGER THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ542-543-171745-
/O.NEW.KGRB.MF.Y.0011.161017T0935Z-161017T1500Z/
/O.EXB.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
435 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 9 AM CDT TUESDAY. 

* WINDS WILL BE FROM THE SOUTH AT 10 TO 20 KTS...WITH OCCASIONAL
  GUSTS OVER 25 KTS. WINDS WILL TURN WEST TO NORTHWEST AND
  DECREASE LATE TONIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT...THEN GRADUALLY SUBSIDE BY TUESDAY
  MORNING.

* VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THIS MORNING.
  THE FOGGY CONDITIONS MAY LINGER THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
KIECKBUSCH
176 
WHUS73 KGRB 171458
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT MON OCT 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF
HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING.

IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION
ISSUES THROUGH THIS AFTERNOON...AND POSSIBLY THROUGH THIS
EVENING.

LMZ541>543-172300-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-161017T2100Z/
/O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
958 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL 
  GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND 
  DECREASE LATE TONIGHT. 

* WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW
  4 FT ON TUESDAY MORNING.

* VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THROUGH THIS
  AFTERNOON. THE FOGGY CONDITIONS MAY LINGER THROUGH THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
792 
WHUS73 KGRB 172010
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT MON OCT 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE
TONIGHT...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF
HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING.

IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION
ISSUES THROUGH THIS EVENING...AND POSSIBLY INTO THE OVERNIGHT.

LMZ541>543-180415-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-161018T0300Z/
/O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
310 PM CDT MON OCT 17 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL 
  GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND 
  DECREASE LATE TONIGHT. 

* WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW 
  4 FT ON TUESDAY MORNING. 

* VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THROUGH THIS
  EVENING. THE FOGGY CONDITIONS MAY LINGER INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
668 
WHUS73 KGRB 180214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT MON OCT 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE
TONIGHT...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF
HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING.

IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION
ISSUES THROUGH THE EARLY OVERNIGHT.

LMZ541>543-181015-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-161018T0900Z/
/O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
914 PM CDT MON OCT 17 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL
  GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND
  DECREASE AFTER MIDNIGHT.

* WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW 
  4 FT ON TUESDAY MORNING. 

* VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG INTO THE VERY
  EARLY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
934 
WHUS73 KGRB 180943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
443 AM CDT TUE OCT 18 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS MORNING...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF
HAZARDOUS CONDITIONS ON LAKE MICHIGAN THIS MORNING.


LMZ541>543-181400-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
443 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* NORTHWEST WINDS AT 10 TO 20 KTS WILL TURN WEST AND DECREASE BY
  MIDDAY.

* WAVES OF 3 TO 5 FT ARE EXPECTED...GRADUALLY SUBSIDING BY MIDDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
937 
WHUS73 KGRB 181356
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 AM CDT TUE OCT 18 2016

...WINDS DIMINISHING THIS MORNING...

.A COLD FRONT IS EXITING THE AREA WITH NORTHWEST WINDS BEHIND THE
FRONT. WINDS REMAIN AT 10 TO 15 KTS FOR THE REST OF TODAY.

LMZ541>543-181500-
/O.CAN.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
856 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:27 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 16, 3:27 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
327 PM CDT SUN OCT 16 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 327 PM CDT Sun Oct 16 2016

Precipitation trends and potential for severe storms are the main
concerns during this part of the forecast.

A warm front is forecast to move into the area from the south, strong
warm advection will develop as 850mb winds increase into the 35
to 40 knot range, and a mid level short wave will move into the
region. These factors will combine to bring a chance for showers
and thunderstorms to the forecast area starting late this evening.
12Z NAM and GFS showed MU CAPE values in excess of 1000 j/kg
across at least the southwest half of the forecast area with wet
bulb zero heights near or below 10 kft. SPC day 1 convective
outlook had the forecast area in a marginal risk through 12Z
Monday, mainly focusing on hail.

A surface low moving along the frontal boundary will combine with
an approaching mid level short to keep the chance for
thunderstorms going through Monday but temperatures should still
reach highs in the mid 60s to mid 70s.

.LONG TERM...Monday Night Through Sunday
Issued at 327 PM CDT Sun Oct 16 2016

Impressive dynamics for this time of the year which continue into
Monday night will be the primary issue with this forecast period.

A marginal risk of severe storms over the northwest half of
Wisconsin Monday into Monday night or day 2 is well deserved. For
starters, 130 knot upper jet is progged to be positioned over
northern Wisconsin in addition to a frontal boundary. The
unseasonably warm moist and unstable air mass for this time of the
year will be working with a deep sheared environment. Mu capes
1000 to 1500 J/kg at the onset Monday evening before subsiding
from north to south overnight. SB capes slightly lower but severe
potential likely to be depend on the mid level cap eroding monday
afternoon. Still even the elevated convection could be capable of
producing large hail. A short wave trough with 850 low will track
over northern Wisconsin Monday night for a focus of heavy rain
across the north in addition to the severe weather potential.

Most of the precipitation will depart to the northeast with the
short wave Tuesday morning while the surface and 850 mb cold
front slides south over the area through Tuesday. This frontal
passage will lead to the start of a cooling trend.

For the rest of the week, an overall drier period with a
continued cooling trend as a series of short wave troughs with
reinforcing cold fronts will track over the areas. Precipitation
chances will be very spotty in the drier airmass, but the -4 C
850 MB air mass by late in the week may produce isolated light
diurnal pcpn.  Obviously timing differences can be expected with
these short wave troughs in the fairly fast northwest to west
flow. Compared to 24 hours ago, do note progs have backed off on
the deep upper trough just east of the area by the end of the
weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 102 PM CDT Sun Oct 16 2016

VFR conditions will prevail across the forecast area through the
end of the day. Showers and thunderstorms are expected to move
into central and north central Wisconsin late this evening and
continue to the east overnight, as a warm front pushes northeast
across the state. IFR with scattered MVFR conditions should
prevail across the area overnight in low clouds and fog. Showers
and storms should end by morning, but it may take a while to get
rid of the fog and low clouds.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......TDH
AVIATION.......MG
Hazardous weather outlook, Oct 16, 3:30 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT SUN OCT 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
330 PM CDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS TONIGHT AS A
WARM FRONT MOVES INTO THE REGION. THERE IS A MARGINAL RISK OF
SEVERE THUNDERSTORMS WITH LARGE HAIL. LOCALLY HEAVY RAINFALL IS
ALSO ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY NIGHT AS
A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT MOVE
THROUGH THE REGION. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS
WITH DAMAGING WINDS, LARGE HAIL AND HEAVY RAINFALL, ESPECIALLY
OVER NORTHERN WISCONSIN AND PARTS OF CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED TONIGHT...BUT ANY
REPORTS OF HAIL SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-172030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 PM CDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS TONIGHT AS A
WARM FRONT LIFTS NORTH. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTY SOUTH WINDS AHEAD OF A COLD FRONT MAY BRING CONDITIONS
HAZARDOUS TO SMALL CRAFT MONDAY INTO MONDAY NIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND MONDAY
NIGHT. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS, HAIL AND
HEAVY RAINFALL.

MG/TDH

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.